Couldn't find what you looking for?

TRY OUR SEARCH!

Hi guys!

First off, yes I'll go to see my GP eventually when I have the cash for it (the downside of being a college kid) but I was just wondering if anything like this had happened to anyone else - or if anyone had advice/reassurance.

I had my first implanon inserted in the middle of October 2011. Everything was going amazingly well, I had no periods at all up until a week and a half ago when I first saw signs of spotting and now have been bleeding heavily ever since.

Is or has anyone else had/dealing with something like this. I understand that bleedings all very natural and normal when on the implanon but being a girl who only ever had light 3-4 day periods once a month when I wasn't on this I'm a little concerned and nervous.

Cheers :)

Loading...

it might be pregnant
Reply

Loading...

I don't think so. Implantation bleeding does not occur for an entire 2 weeks of heavy blood being discharge. Please don't give answers or just guess if you have no ideas what is going on. I'm looking for people who have had something similar.
Reply

Loading...

I'm going through a similar thing. I had my implanon inserted May 2011 with no periods until Jan 2012. In Jan and Feb my period lasted around 8 days which is a lot longer than my standard 4 days before the implanon. This month however I have had light bleeding for the past 12 days.

I have read on other sites that other women have had this, sometimes for a whole month! even longer. They say it's just a side effect of the implant. I like to think it's my body's way of catching up with it's normal physiology. It would be nice to know if the end is in sight though, for both our sakes.


Reply

Loading...

I'm having similar issues. I started it 5 and a half months ago, had no periods, spotting or side effects until about a week ago when I started bleeding. Is this going to keep happening or will it stop? Anyone have any answers?
Reply

Loading...

Hey Petise!

I also got my Implanon October of 2011 after I moved in with my Fiancé as we had a pregnancy 'scare' -for lack of a better term- in September 2011. The week before I had the insert I had a period, and then two weeks after the insert I had another along with crippling cramps and nausea. My GYN put me on a BC pill as well, for the hormones, to help my body adjust as I have reproductive hormone imbalance naturally.

Now it is August, and the last week of July I had my first period since October. This period was heavy, painful, and lasted for 4 days. Jul 22-26th. Yesterday, August 4, I began bleeding again, but this period has been very odd, almost watered-down if you will. I was/am a little concerned, but I plan on calling my GYN tomorrow to clarify with her that I'm alright. The rate of Pregnancy while on Implanon was much higher in 2008 when the drug was still a trial, I highly doubt you could be. I wish you the best of luck and I hope you are able to find comfort in this situation.

I hope this helped! :)
Reply

Loading...

I had Implanon placed in 12/10 and never had a period until just this month (08/12). My period is very heavy couples with sore breasts. I'm glad to know I'm not the only one with this issue! Just wish it would stop!
Reply

Loading...

hi,ive had implant in since feb 2012,had light spotting and then no peroids at all,ive been bleeding now for 8days,worst cramps ever,sick,dizzy,tired.i seen my gp he said its due to my hormones but he was worried about my peroids,he did say could i be pregnant but i dont think that could happen.so am going to see him again and also to see about getting implant removed.

Reply

Loading...

Hello,

I've had the Implant since December 2011, so for about 11 months now.  I was on antibiotics last month for a non-related issue.  I have maybe had 2 extremely light periods since I got the implant in.  8 days ago I started having light bleeding or spotting.  For the past 4 days it's been extremely heavy.  I think I got pregnant on the implant since antibiotics cancel out your birth-control.  I'm going to go to the Doctor in 2 days to try and figure out what's really going on.  I've never experienced bleeding like this.  I also have been getting chills and I've been feeling really weak.     

 

Reply

Loading...

Bee,

Antibiotics don't affect Implanon. It does affect the pill, patch, or other methods but since Implanon is progesterone only, antibiotics can be taken safely. You're most likely not pregnant.
Reply

Loading...

I got the implanon in Feb 2012. I never had a period since then, but today I went pee and there was blood on the toilet paper. I am now cramping a bit, but I have been cramping on and off for about 2 weeks. There was a moment a couple weeks ago where I thought I might be pregnant, but now I'm not so sure what is going on. I too, cannot afford to go to my GYN so if anyone can give a detailed response to help clear things up I would appreciate it.

Reply

Loading...

listen my gf is on implanon and she has been on it for almost 8 months and just recently she started having signs on pregnancy but there all side effects of implanon. I we have had under protect sex and i was wondering do you think she is pergnant or do u think its the implanon. Becuz tbh i think she is just scared and might think she has alot of the signs when she dont. where are going to get a test tomorrow will it be accurate sense she on implanon???i will greatly appreciate a reply today. 

Reply

Loading...

Pregnancy tests are not affected by Implanon.  If the result comes back positive it is because your girlfriend is pregnant.  Implanon can also cause some of the same symptoms of pregnancy.  Good luck.

Reply

Loading...

thank you for the advise. I dont think she is. I think she is just scared.
Reply

Loading...

I had the same exact problem. I started taking Echinacea and it helps completely no bleeding at all since I started it
Reply

Loading...